Virginia, 2015Damaging Winds in Virginia, June 30, 2015
June 30, 2015 · NWS LWX · 15 events in 6 counties and zones
A warm front passed through the area while an upper-level trough approached from the west. A southerly flow behind the front caused an unstable atmosphere, and moderate amounts of instability developed due to colder air aloft ahead of the approaching trough.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $18,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front passed through the area while an upper-level trough approached from the west. A southerly flow behind the front caused an unstable atmosphere, and moderate amounts of instability developed due to colder air aloft ahead of the approaching trough. There was enough instability for some thunderstorms to become severe.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 30, 5:33 PM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 30, 5:33 PM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
633 PM EDT TUE JUN 30 2015
.SYNOPSIS...
LOW PRESSURE WILL SLIDE EASTWARD OVER THE EASTERN GREAT LAKES
TODAY. A COLD FRONT WILL SLIDE SOUTHEAST INTO THE MID ATLANTIC
LATE ON WEDNESDAY...AND THEN STALL ACROSS THE REGION ON THURSDAY.
THE STALLED FRONT WILL LINGER IN THE AREA THROUGH THE WEEKEND
BEFORE LIFTING NORTHWARD AGAIN ON MONDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
HV CANCELLED SEVERE TSTM WATCHES FOR EVERYWHERE EAST OF THE BLUE
RDIGE XCPT FOR CALVERT AND STM ARYS CNTYS...AS WELL AS THE NRN
SHEN VALLEY/MRB-HGR AREA. THERES A LEE TROF THAT STILL MAY TRIGGER
A STORM OR TWO. THAT ACCOUNTS FOR THE ERN AREA. TO THE
WEST...THERES A DYING COMPLEX OF TSRA. WE DONT WANT TO DROP A
WATCH PREMATURELY TIL WERE CERTAIN WHAT ITS EVOLUTION WL BE.
THE CMPLX LKLY WL AFFECT THE CWFA THIS EVNG...PERHAPS INTO THE
OVNGT HRS. WHILE THERE SHOULD BE AN OVERALL EASTWARD PROGRESSION
AND DIURNAL WEAKENING OF ACTIVITY THIS EVENING...MODELS MAINTAIN
ELEVATED INSTBY OVERNIGHT AND DECENT SHEAR TNGT. MID/UPPER LEVEL
TROUGH WILL BE APPROACHING TOWARD DAYBREAK. THEREFORE SOME SHOWERS
AND STORMS MAY LINGER WELL INTO THE OVERNIGHT PERIOD. MIN TEMPS IN
THE LOWER/MID 60S WEST AND UPPER 60S/LOWER 70S EAST.
THE TROF WL EMERGE OVER THE ERN SHORE BY WED MRNG. A CDFNT WL BE
APPROACHING...ATTENDENT FM LOPRES THAT WL BE TRACKING ACRS QUEBEC
BY THAT TIME. HWVR...THE CDFNT LOOKS QUITE WEAK...AND AM
STRUGGLING TO FIND FORCING MECHANISMS. AMS WL STILL BE QUITE MOIST
BUT NOT THAT UNSTBL. MID LVL LAPSE RATES WL BE DECENT. WL HOLD
ONTO LOW END CHC POPS...HIER THAN MAV/MET...AND CONT TIL SUNSET.
AM NOT MAKING ANY SUBSTANTIVE CHANGES TO TEMPS ATTM. WL STILL BE
IN THE WARM SECTOR TMRW...SO TEMPS WL BE SLGTLY MUGGY WITH HIGHS
MID-UPR 80S.
&&
.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
LOW PRESSURE WILL MOVE ACROSS THE UPPER MISSISSIPPI RIVER VALLEY
THURSDAY MORNING WHILE A COLD FRONT REMAINS STALLED ACROSS MUCH OF
THE EASTERN SEABOARD. SHOWERS ARE EXPECTED TO MOVE INTO THE
HIGHLANDS THURSDAY AFTERNOON AS LOW PRESSURE MOVES ALONG THE STALLED
FRONTAL BOUNDARY. FCST MODELS HAVE SLOWED DOWN THE PROGRESSION OF
SHOWERS MOVING INTO THE REGION. SHOWERS WILL SPREAD ACROSS THE MID-
ATLANTIC THURSDAY NIGHT. HEAVY SHOWERS ARE EXPECTED AS ENHANCED LIFT
OCCURS IN THE ENTRANCE REGION OF A UPPER LEVEL JET. DUE TO THE TIME
OF DAY AND LACK OF INSTABILITY ALOFT...THUNDERSTORMS ARE NOT
EXPECTED AT THIS TIME.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
MAIN STORY THROUGH THE EXTENDED IS CONT CHCS FOR UNSETTLED WX...AS
STUBBORN FRONTAL BOUNDARY REMAINS NEAR/OVER OUR AREA. THERE REMAINS
CONSIDERABLE UNCERTAINTY AND MODEL DISAGREEMENT WITH REGARDS TO
FRONTAL LOCATION THROUGH THE EXTENDED. AS SUCH...IT IS DIFFICULT
DETERMINE THE SPATIOTEMPORAL EXTENT OF ANY ACTIVITY AND DETERMINE
CONVECTIVE VS SHOWER CHCS.
MILLION DOLLAR QUESTION IS WHAT WILL THE WX BE LIKE ON SAT...FOR NOW
HAVE KEPT CHC POPS AND THUNDER...THOUGH THERE IS CERTAINLY BUST
POTENTIAL WITH THIS...AS FRONT COULD BE FAR ENOUGH TO OUR
SOUTH...WHICH WOULD LIMIT INSTABILITY (ELEVATED).
AS MENTIONED YESTERDAY...TEMPS PROGGED TO REMAIN AOB CLIMO NORMS
THROUGH THE EXTENDED...WITH A GRADUAL WARMING TREND THROUGH THE
PERIOD. DEWPOINTS ALSO EXPECTED TO REMAIN AOB 70F...SO NOT EXPECTING
CONDITIONS TO BE VERY OPPRESSIVE.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDS PREVAILING ATTM. TSRA DVLPMNT WL BE IN THE
NEIGHBORHOOD...BUT CONFIDENCE IN IMPACT AT A TERMINAL A BIT MORE
UNCERTAIN. AM USING VCTS TO COVER THRU EVENING PUSH...AND WL INCL
A TEMPO FOR SPECIFICS ONCE ITS MORE CERTAIN A TERMINAL WL BE
DIRECTLY AFFECTED. POTL FOR WINDS GUSTS 40-50 KT IN THE STRONGEST
STORMS.
BELIEVE OVERALL INTENSITY WL DECLINE OVNGT...BUT SUSPECT THERE WL
BE SOME ACTIVITY. FLGT RESTRICTIONS WL THEREFORE REMAIN PSBL...
BUT MORE LKLY MVFR. HWVR...CONFIDENCE NOT HIGH IN STORM EVOLUTION.
TSRA CVRG LOOKING MUCH LWR ON WED...AS TROF WL BE EAST OF
TERMINALS. A WEAK CDFNT WL BE DROPPING SWD IN THE AFTN-EVNG. ITS
ENTIRELY PSBL THAT THERE WL BE NO TSRA AT ALL. TAFS VFR W/ CIGS
BKN-OVC050-060.
SUB-VFR CONDITIONS POSSIBLE THURSDAY NIGHT AS RAIN MOVES INTO THE
REGION
MAIN CONCERN THROUGH EXTENDED IS POTENTIAL FOR SCATTERED
THUNDERSTORMS EACH DAY...WITH SUB-VFR CONDS POSSIBLE NEAR TSTMS. VFR
CONDS EXPECTED OUTSIDE OF TSTMS.
&&
.MARINE...
S/SE CHANNELING OCCURING OVER THE WATERS ATTM. SCA REMAINS IN
EFFECT. SEVERE THUNDERSTORM WATCH ALS IN EFFECT FOR ALL WATERS FOR
THE POTENTIAL OF STRONG WIND GUSTS. GRADIENT WINDS WILL DIMINSH
OVERNIGHT. SW FLOW THROUGH WED AROUND 10 KT...ALTHOUGH MAY BE
SLIGHTLY STRONGER TOWARD TANGIER SOUND. LOWER CHANCE OF STORMS
THROUGH WED.
SHOWERS WILL OVERSPREAD THE REGION THURSDAY NIGHT AND MAY CAUSE
REDUCED VSBYS.
WINDS EXPECTED TO REMAIN BELOW SCA CRITERIA THROUGH THE
EXTENDED...THOUGH WILL NEED TO MONITOR AS FRONT WILL BE NEAR AREA
EACH DAY. SHOWERS AND TSTMS ARE ALSO POSSIBLE EACH DAY...WHICH
COULD IMPACT MARINE CONCERNS
&&
.TIDES/COASTAL FLOODING...
WATER LVLS RUNNING ABT A FOOT ABV ASTRO NORMS. THE LOWER OF THE
TWO HIGH TIDES ROLLING IN NOW...WHICH WL KEEP LEVELS BELOW ADVY
CRITERIA. HWVR...ISSUES WUD RESULT FROM THE NEXT TIDE...MIDNGT TO
NOON. TOO SOON TO ISSUE ADVY ATTM...BUT ONE MAY BE REQD BEFORE
EVNG OVER.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR ANZ531>534-
537-539>543.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ530-
535-536-538.
&&
SYNOPSIS...HTS
NEAR TERM...HTS
SHORT TERM...HAS
LONG TERM...MSE
AVIATION...HTS/HAS/MSE
MARINE...HTS/HAS/MSE
TIDES/COASTAL FLOODING...HTSHazardous weather outlook, Jun 30, 5:28 PM EST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
628 PM EDT TUE JUN 30 2015
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-011000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
628 PM EDT TUE JUN 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TONIGHT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR CALVERT AND
SAINT MARYS COUNTY INCLUDING THE MID CHESAPEAKE BAY AND LOWER
TIDAL POTOMAC RIVER. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE
PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE SKYWARN SPOTTER NETWORK REMAINS ACTIVE WHERE THE WATCH IS IN
EFFECT. PLEASE FORWARD ANY REPORTS TO THE NATIONAL WEATHER
SERVICE.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-011000-
WASHINGTON-FREDERICK-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WARREN-CLARKE-NELSON-ALBEMARLE-
GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-NORTHERN FAUQUIER-
SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND-
WESTERN LOUDOUN-EASTERN LOUDOUN-NORTHERN VA BLUE RIDGE-
CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
628 PM EDT TUE JUN 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TONIGHT
A SEVERE THUNDERSTORM WATCH REMAINS FOR THE POTOMAC HIGHLANDS AND
THE CENTRAL SHENANDOAH VALLEY. DAMAGING WIND GUSTS AND LARGE HAIL
ARE THE PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE SKYWARN SPOTTER NETWORK REMAINS ACTIVE WHERE THE WATCH IS IN
EFFECT. PLEASE FORWARD ANY REPORTS TO THE NATIONAL WEATHER
SERVICE.
HTS
In the hours before
Local storm report, Jun 30, 1:53 PM EST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
253 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND DMG 1 SE WHITEFORD 39.70N 76.33W
06/30/2015 HARFORD MD TRAINED SPOTTER
TREES DOWN NEAR RIDGE ROAD AND WHITEFORD RD
&&
EVENT NUMBER LWX1500642
MSELocal storm report, Jun 30, 2:02 PM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
302 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM MARINE TSTM WIND 1 E HAVRE DE GRACE 39.54N 76.08W
06/30/2015 M47 MPH ANZ530 MD BUOY
&&
EVENT NUMBER LWX1500643
SMZLocal storm report, Jun 30, 4:16 PM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
516 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 2 NE DOWELL 38.37N 76.43W
06/30/2015 CALVERT MD 911 CALL CENTER
TREE DOWN NEAR 100 BLOCK OF THUNDERBIRD DR
&&
EVENT NUMBER LWX1500644
MSELocal storm report, Jun 30, 4:30 PM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
530 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM MARINE TSTM WIND 11 SSE LOVE POINT 38.90N 76.21W
06/30/2015 M48 MPH ANZ540 MD MESONET
&&
EVENT NUMBER LWX1500645
SMZLocal storm report, Jun 30, 7:09 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
809 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM MARINE TSTM WIND 3 W SPARROWS POINT 39.22N 76.53W
06/30/2015 M44 MPH ANZ538 MD BUOY
0436 PM MARINE TSTM WIND 3 E CALVERT CLIFFS 38.43N 76.39W
06/30/2015 M49 MPH ANZ533 MD BUOY
0448 PM MARINE TSTM WIND 7 SSE SAINT GEORGE ISLA 38.01N 76.45W
06/30/2015 M44 MPH ANZ537 MD BUOY
0457 PM MARINE TSTM WIND 15 ESE GALESVILLE 38.78N 76.25W
06/30/2015 M41 MPH ANZ541 MD MESONET
0501 PM MARINE TSTM WIND 1 SE EASTPORT 38.96N 76.46W
06/30/2015 M41 MPH ANZ532 MD BUOY
0502 PM MARINE TSTM WIND 1 E BAY RIDGE 38.94N 76.44W
06/30/2015 M47 MPH ANZ532 MD BUOY
&&
EVENT NUMBER LWX1500646
EVENT NUMBER LWX1500647
EVENT NUMBER LWX1500648
EVENT NUMBER LWX1500649
EVENT NUMBER LWX1500650
EVENT NUMBER LWX1500651
SMZThunderstorm Wind, Shenandoah
- When
- June 30, 7:37 PM EST
- Where
- Shenandoah County, 0.47 mi SSW of Forestville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 38.714, -78.724
Multiple trees were down along Route 42.
Thunderstorm Wind, Shenandoah
- When
- June 30, 7:37 PM EST
- Where
- Shenandoah County, 0.69 mi S of Forestville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 38.710, -78.720
Multiple trees were reported down along Route 42.
Thunderstorm Wind, Shenandoah
- When
- June 30, 7:41 PM EST
- Where
- Shenandoah County, 0.8 mi N of Moores Store
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.731, -78.751
Trees were down along the 5000 Block of Senedo Road.
Thunderstorm Wind, Shenandoah
- When
- June 30, 7:41 PM EST
- Where
- Shenandoah County, Woodstock
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.880, -78.520
Multiple trees were reported down at the 5000 block of Senedo Rd.
Thunderstorm Wind, Nelson
- When
- June 30, 9:22 PM EST
- Where
- Nelson County, 3.09 mi WNW of Warminster
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 37.700, -78.770
A tree was down on Red Apple Orchard Lane.
Thunderstorm Wind, Nelson
- When
- June 30, 9:22 PM EST
- Where
- Nelson County, 3.06 mi WNW of Warminster
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 37.700, -78.770
A tree was reported down across Red Apple Orchard Lane.
Thunderstorm Wind, Fauquier
- When
- June 30, 10:58 PM EST
- Where
- Fauquier County, 0.94 mi W of Warrenton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.718, -77.797
Several trees were down in the Warrenton area.
Thunderstorm Wind, Fauquier
- When
- June 30, 10:58 PM EST
- Where
- Fauquier County, 1.08 mi W of Warrenton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.720, -77.800
Several trees were reported down across the Warrenton area.
Thunderstorm Wind, Stafford
- When
- June 30, 11:10 PM EST
- Where
- Stafford County, 2.19 mi NNW of Hartwood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.447, -77.591
A tree was reported down at the intersection of Hartwood Rd and Spotted Tavern Rd.
Thunderstorm Wind, Stafford
- When
- June 30, 11:13 PM EST
- Where
- Stafford County, 2.33 mi WNW of Roseville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.483, -77.560
A tree was reported down at the intersection of Poplar Rd and Tacketts Mill Rd.
Thunderstorm Wind, Fairfax (C)
- When
- June 30, 11:41 PM EST
- Where
- Fairfax (C) County, 9.88 mi SSE of Fairfax
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.723, -77.216
A tree was reported down at the intersection of Pohick Rd and Creek Side View Lane.
Thunderstorm Wind, Fairfax (C)
- When
- June 30, 11:45 PM EST
- Where
- Fairfax (C) County, 8.06 mi E of Fairfax
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.832, -77.152
A tree was reported down on Braddock Rd.
Thunderstorm Wind, Arlington
- When
- June 30, 11:58 PM EST
- Where
- Arlington County, 0.85 mi E of Arlington
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 38.880, -77.114
A large branch was blocking the north bound lane of North Glebe Rd.
Thunderstorm Wind, Arlington
- When
- June 30, 11:58 PM EST
- Where
- Arlington County, 1.95 mi SSW of South Washington
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.846, -77.069
A tree was reported down across South Meade St.
Thunderstorm Wind, Arlington
- When
- June 30, 11:58 PM EST
- Where
- Arlington County, 1.31 mi W of Rosslyn
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.882, -77.104
Top half of a healthy tree was snapped off near the 3700 block on 9th St N.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in New York, June 30, 20151 death · $3.5 million · 7 events
- Hail and Damaging Winds in Arizona, June 30, 20151 death · $2.1 million · 1.75 in hail · 13 events
- Tornado and Hail in Pennsylvania, June 30, 2015$1.5 million · EF1 · 32 events
- Tornadoes and Hail in North Dakota, June 30, 2015$500,000 · EF1 · 19 events
- Flash Flood and Damaging Wind in Nevada, June 30, 2015$500,000 · 53 kt wind · 2 events
- Lightning Strike in South Carolina, June 30, 2015$500,000 · 1 event
- Tornado and Hail in Montana, June 30, 20151 injured · $50,000 · EF1 · 12 events
- Flash Flooding and Heavy Rain in Pennsylvania, June 30, 2015$200,000 · 6 events
- Hail and Damaging Wind in Alabama, June 30, 2015$200,000 · 1.5 in hail · 3 events
- Tornado in Pennsylvania, June 30, 2015$50,000 · EF1 · 1 event
- Hail and Damaging Winds in South Carolina, June 30, 2015$76,000 · 1 in hail · 16 events
- Damaging Winds in North Carolina, June 30, 2015$50,000 · 52 kt wind · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 583161, 584979, 583162, 584980, 583163, 584981, 583164, 584982, 587347, 587348, 587349, 587350, 587351, 587352, 587488.